# SDR CALA9800309

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17087
- Make and model: Doug DC-10-30
- Aircraft serial: 47928
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 AND 4 INCH CRACK WITH CORROSION IN AFT CARGO DOOR FORWARD LOWER MOUNT ANGLE FOR GILL LINER.  THE ANGLE WAS REMOVED AND REPLACEMENT PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-15-01 AND 51-31-01.
